Lybrate.com has a number of highly qualified Homeopaths in India. You will find Homeopaths with more than 25 years of experience on Lybrate.com. We will help you find the best Homeopaths online in Delhi. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Tarun Bohra
Treatment Of Acne/Pimples
Weight Loss Treatment
Treatment of Headaches
Treatment of Fever
Treatment of Hair Fall
Management of Underweight & Malabsorption Disorder
Back Pain Treatment
Treatment of Pain
Treatment of Hair Loss
Treatment & Management of Cold
Treatment of Stomach Pain
Treatment of Body Weakness
Increasing Height Treatment
Treatment of Joint Pain
Treatment of Female Hair Loss
Treatment of Dandruff
Treatment of Leg Pain
Prevention & Treatment of Diabetes
Treatment of Itching
Submit a review for Dr. Tarun BohraYour feedback matters!
I am an Fitness lover nd I used to Do gym for 2 to 3 hours every day, I used to masturbate once a day ,some times masturbates once in 2 days, If I masturbate lyk that, is they effect on my Muscle growth.
Sir my Blood pressure is always high not mentsin the normal BP 120/80. It always 140+ and 90+, I am facing some mental illness due to this problem. Headache always. And breathing problems is also there. I am facing several problem regarding this. Mentally pressure is also there. Which type of medical I can used without side effect. No any other effect on body. Without side effect. Kindly provide me some suitable medicine without side effect.
Sir im not having my morning erection, from the last 3 days also I can not able to erect why this is happening.
Popping pills is something we cannot do away with completely. But something that should be borne in mind that every drug is used for one of its particular property which is healing, but on the other hand, it also has, almost always, the not-so-nice effects. These side effects could sometimes be as simple as nausea or itching to something as serious as shooting up blood sugar levels.
Talking of side effects, do you know that Viagra was originally used for pulmonary hypertension and its side effect was improved performance in patients with erectile dysfunction (ED)? Viagra thus became the famous magical blue pill for patients with ED. On the other hand, there are quite a few drugs that can lower your libido levels. Listed below are some of the regularly used medicines that can impact your sexual life.
1. Antihypertensives - Medications that are aimed at reducing blood pressure (diuretics and alpha and beta adrenergic blockers) have a negative effect on the sexual life. Switching drugs after medical consultation is an alternate.
2. Antidepressants - With depression on the rise, more and more people are prescribed anti-depressants, especially the selective serotonin reuptake inhibitors (SSRIs) and tricyclic antidepressants (TCAs). Both these increase the mood but lower the libido, in up to 50% of the patients. Added amount of cardio workout could be a work-around for patients on SSRIs. Reducing the dose of TCAs could help improve sexual function.
3. Proscar - Benign prostatic hypertrophy (BPH) is a common condition seen in aging men, and finasteride is used for its treatment. This prevents conversion of testosterone to its active form and thereby reduces sexual function. Surgical correction of BPH could be an alternative.
4. Antihistamines - Common cold cures like diphenhydramine and chlorpheniramine affect sexual life too. The good news is that these drugs are cleared out of the system within 24 hours and the side effect does not last long either. In patients who might need these chronically, this side effect should be borne in mind.
5. Anti-seizure drugs - Drug like terbetrol which is used to cure seizure does the same for the sexual act, which is physiologically akin to a seizure -impulse traveling slower along the nerve. If noticed, an alternative medication should be used.
6. Opioids - For severe chronic pain, Vicodin and OxyContin are used but these reduce testosterone levels and thereby reduce sexual drive too. Use of testosterone creams could be a substitute.
In all these cases, the key is to have a discussion with your doctor as soon as you realize it could be affecting your sex life. If you wish to discuss about any specific problem, you can consult a Sexologist.